Duality on the quantum space(3) with two parameters


ÖZAVŞAR M. , YESILOT G.

CENTRAL EUROPEAN JOURNAL OF PHYSICS, vol.10, no.5, pp.1221-1227, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 5
  • Publication Date: 2012
  • Doi Number: 10.2478/s11534-012-0092-1
  • Title of Journal : CENTRAL EUROPEAN JOURNAL OF PHYSICS
  • Page Numbers: pp.1221-1227

Abstract

In this study, we introduce a dual Hopf algebra in the sense of Sudbery for the quantum space(3) whose coordinates satisfy the commutation relations with two parameters and we show that the dual algebra is isomorphic to the quantum Lie algebra corresponding to the Cartan-Maurer right invariant differential forms on the quantum space(3). We also observe that the quantum Lie algebra generators are commutative as those of the undeformed Lie algebra and the deformation becomes apparent when one studies the Leibniz rules for the generators.